Alert archive / Florida / Flash Flood Warnings in 2013

Flash Flood Warning 1, NWS Jacksonville, FL

May 3, 2013Saint Johns County, Florida

NWS Jacksonville, FL issued this flash flood warning at May 3, 2013, 4:27 AM EDT for Saint Johns County, Florida. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 3, 2013, 4:27 AM EDT (08:27 UTC)
Expired
May 3, 2013, 7:30 AM EDT
In force
3 hr
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Flood severity
None

County Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 83 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 3, 5:35 AM EDTFLASH FLOODSt. Augustine, FLFOX30 ACTION NEWS REPORTING FLASH FLOODING NEAR KING AND CORDOVA STREETS. VEHICLES WERE BACKING OUT OF THE AREA DUE TO HIGH WATER.
May 3, 7:00 AM EDTHEAVY RAIN 9.66Wnw St. Augustine, FLCOCORAHS OBSERVER REPORTS TOTAL FROM MAY 1-3 OF 9.66 INCHES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 68 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 00:00Z, 8.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 00:00Z on 2013-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 178 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 00:00Z on 2013-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
178 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
589 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
158 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

474 
WGUS52 KJAX 030827
FFWJAX
FLC109-031130-
/O.NEW.KJAX.FF.W.0001.130503T0827Z-130503T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
427 AM EDT FRI MAY 3 2013

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN ST. JOHNS COUNTY IN NORTHEAST FLORIDA

* UNTIL 730 AM EDT

* AT 424 AM EDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED 
FLOODING   FROM A RAINBANDS OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VILANO
  BEACH...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE SHORES...SAINT
  AUGUSTINE BEACH AND SAINT AUGUSTINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. EXTENSIVE ROADWAY 
FLOODING CAN BE EXPECTED IN THE CITY OF SAINT AUGUSTINE THROUGH THE 
MORNING COMMUTE. AS WE ARE APPROACHING HIGH ASTRONOMICAL TIDES AND 
TIDES ARE ONE TO ONE AND A HALF FEET ABOVE NORMAL DUE TO THE ONGOING 
NORTHEASTER DRAINAGE IN SAINT AUGUSTINE AND SAINT AUGUSTINE BEACH 
WILL BE INHIBITED FOR THE NEXT FEW HOURS. FLOODING CAN BE EXPECTED 
IN THE NORMAL AREAS INCLUDING KING STREET...CORDOVA 
STREET...VALENCIA AND ALONG THE SEA WALL. 

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN ALSO CALL THE NATIONAL WEATHER
SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT FLOODING.

&&

LAT...LON 2966 8124 2966 8128 2968 8132 2992 8141
      2999 8146 2999 8143 3001 8139 3002 8132
      2982 8125 2977 8125 2968 8121

$$

SANDRIK
2 follow-up statements
258 
WGUS72 KJAX 030958
FFSJAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
558 AM EDT FRI MAY 3 2013

FLC109-031130-
/O.CON.KJAX.FF.W.0001.000000T0000Z-130503T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. JOHNS FL-
558 AM EDT FRI MAY 3 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM EDT FOR
SOUTHEASTERN ST. JOHNS COUNTY...

AT 555 AM EDT...THE BROADCAST MEDIA REPORTED FLASH FLOODING 
OCCURRING IN THE KINGS AND CORDOVA STREET AREAS. ADDITIONAL VERY 
HEAVY RAINFALL OFFSHORE OF SAINT AUGUSTINE BEACH WILL MOVE ONSHORE 
BETWEEN 630 AND 730 AM AND WILL CAUSE ADDITIONAL FLOODING. WHILE WE 
ARE COMING OFF THE TIME OF PEAK HIGH TIDE IT WILL BE SOME TIME 
BEFORE WATER LEVELS DROP ENOUGH TO ALLOW DRAINAGE TO RESUME. 
VEHICLES SHOULD BE REMOVED FROM NORMALLY FLOOD PRONE 
AREAS...ESPECIALLY NEAR THE SEA WALL IN SAINT AUGUSTINE.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VILANO
BEACH...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE BEACH AND SAINT
AUGUSTINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS AND STREETS.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN ALSO CALL THE NATIONAL WEATHER
SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT FLOODING.

&&

LAT...LON 2966 8124 2966 8128 2968 8132 2992 8141
      2999 8146 2999 8143 3001 8139 3002 8132
      2982 8125 2977 8125 2968 8121

$$

SANDRIK
217 
WGUS72 KJAX 031033
FFSJAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
633 AM EDT FRI MAY 3 2013

FLC109-031130-
/O.CON.KJAX.FF.W.0001.000000T0000Z-130503T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. JOHNS FL-
633 AM EDT FRI MAY 3 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM EDT FOR
SOUTHEASTERN ST. JOHNS COUNTY...

AT 630 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED  
TO MONITOR A RAIN BAND WITH VERY HEAVY RAINFALL MOVING INTO THE 
SAINT AUGUSTINE AREA. 1 TO 2 INCHES OF ADDITIONAL RAINFALL ARE 
EXPECTED THROUGH 730 AM AND WITH THE TIDE BEING HIGH IN THE BAY 
DRAINAGE WILL BE INHIBITED THROUGH THE RUSH HOUR. WATER MAY ONCE 
AGAIN RISE IN THE SEA WALL AREA...ON KING STREET AND IN OTHER FLOOD 
PRONE AREAS OF SAINT AUGUSTINE AND SAINT AUGUSTINE BEACH. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO VILANO
BEACH...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE BEACH AND SAINT
AUGUSTINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
JACKSONVILLE.

&&

LAT...LON 2966 8124 2966 8128 2968 8132 2992 8141
      2999 8146 2999 8143 3001 8139 3002 8132
      2982 8125 2977 8125 2968 8121

$$

SANDRIK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at May 3, 3:15 AM EDT, 1 hour 12 minutes earlier.

Area forecast discussion, May 3, 3:15 AM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
315 AM EDT FRI MAY 3 2013

...WINDY AND WET CONDITIONS TODAY AND TONIGHT...
...ROUGH CONDITIONS OFFSHORE THROUGH MUCH OF THE WEEKEND...

.SHORT TERM /TODAY THROUGH SUNDAY/...
FULL NOR'EASTER UNDERWAY ACROSS THE REGION...WITH BANDS OF RAIN
HEAVY AT TIMES CONTINUING TO STREAM ACROSS NE FL INTO SE GA.
THE BAND OF PRECIP WILL BE SLOW TO NUDGE TO THE SOUTH LATER
TODAY...WITH A SLOW WEAKENING TREND INDICATED BY MOST OF THE
HIGH RES/HEMISPHERIC MODELS. WILL CONTINUE THE AREAL FLOOD WATCH
FOR MOST AREAS THROUGH TONIGHT...WITH ANOTHER 1-3 INCHES POSSIBLE
DURING THE NEXT 24 HOURS. STRONG WINDS WILL CONTINUE THROUGH AT
LEAST TNGT. WILL ISSUE A WIND ADVISORY TODAY/TNGT FOR THE COASTAL
COUNTIES WITH LAKE WIND ADVISORIES INTO THE CENTRAL INLAND COUNTIES.
TEMPERATURES WILL BE HELD DOWN WITH CLOUDS/PRECIP TODAY WITH LOWER
TO MID 70S FOR MOST LOCATIONS. LOWER/MID 60S WILL PREVAIL FOR LOWS
TNGT.

STRONG UPPER LEVEL LOW PRESSURE ACROSS THE MISSISSIPPI VALLEY WILL
MOVE SOUTHEAST OVER THE WEEKEND...WITH THE GULF UPPER LOW BEING
ABSORBED. PRECIP COVERAGE AND WINDS WILL BEGIN TO DECREASE SATURDAY
WITH HEAVY RAINFALL POTENTIAL DIMINISHING. A COLD FRONTAL BOUNDARY
WILL APPROACH THE AREA SATURDAY NIGHT...CROSSING NE FL SUNDAY.
WILL USE HIGH END CHANCE TO LIKELY POPS FOR THE FRONTAL CROSSING.
DAYTIME TEMPERATURES WILL WARM SLIGHTLY FROM THE MUCH BELOW NORMAL
VALUES OF THURSDAY AND TODAY...BUT WILL REMAIN BELOW NORMAL. NEAR
NORMAL LOW TEMPERATURES WILL PREVAIL.

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
A HIGHLY AMPLIFIED BLOCKING PATTERN WILL CONTINUE ALOFT NEXT
WEEK. MODELS IN BETTER AGREEMENT IN SHOWING UPPER LOW OVER NORTH GA
MONDAY ONLY REACHING THE MID ATLANTIC COAST BY MIDWEEK. A DRYING
PATTERN WILL PREVAIL FOR THE LOCAL AREA WITH TEMPERATURES WARMING
TO NEAR NORMAL DURING THE DAY...WITH SEASONABLY COOL LOW
TEMPERATURES.

&&

.AVIATION...
BANDS OF SHOWERS WILL CONTINUE TO STREAM ACROSS ALL PORTS...WITH
MORE OCCASIONAL ACTIVITY AT GNV. MVFR WILL PREVAIL WITH PERIODS OF
IFR IN THE HEAVIER ACTIVITY. WITH TSTM COVERAGE ISOLATED...HAVE
KEPT TS WORDING OUT OF THE TAFS.

&&

.MARINE...
GALES WILL CONTINUE FOR ALL LEGS THROUGH TONIGHT. BY SATURDAY
EXPECT SOLID SCA WITH OCCASIONAL GUSTS TO GALE. WINDS/SEAS WILL
SUBSIDE EARLY IN THE WEEK AS LOW PRESSURE DEPARTS TO THE NE.

RIP CURRENTS: HIGH RISK THROUGH SATURDAY. BREAKERS OF 5-7 FEET
THROUGH TONIGHT WITH A HIGH SURF ADVISORY.

&&

.HYDROLOGY...
AREAL FLOOD WATCH WILL CONTINUE THROUGH TONIGHT. SHORT FUSE ADVISORIES
AND WARNINGS MAY BE NEEDED THROUGH AT LEAST THIS AFTERNOON.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  72  60  73  57 /  80  40  60  50
SSI  71  65  72  65 /  80  40  40  40
JAX  72  64  74  63 / 100  40  50  50
SGJ  73  65  75  65 / 100  60  60  40
GNV  73  61  77  58 /  70  40  40  60
OCF  75  62  80  62 /  60  50  50  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH LATE TONIGHT FOR BAKER-BRADFORD-CLAY-
     COLUMBIA-DUVAL-FLAGLER-HAMILTON-NASSAU-PUTNAM-ST JOHNS-
     UNION.

     LAKE WIND ADVISORY UNTIL 6 AM EDT SATURDAY FOR BAKER-BRADFORD-
     CLAY-PUTNAM-UNION.

     HIGH RIP CURRENT RISK THROUGH LATE SATURDAY NIGHT FOR DUVAL-
     FLAGLER-NASSAU-ST JOHNS.

     HIGH SURF ADVISORY UNTIL 6 AM EDT SATURDAY FOR DUVAL-FLAGLER-
     NASSAU-ST JOHNS.

     WIND ADVISORY UNTIL 6 AM EDT SATURDAY FOR DUVAL-FLAGLER-NASSAU-
     ST JOHNS.

GA...FLOOD WATCH THROUGH LATE TONIGHT FOR ATKINSON-BRANTLEY-CHARLTON-
     CLINCH-COASTAL CAMDEN-COASTAL GLYNN-ECHOLS-INLAND CAMDEN-
     INLAND GLYNN-PIERCE-WARE.

     LAKE WIND ADVISORY UNTIL 6 AM EDT SATURDAY FOR BRANTLEY-CHARLTON-
     INLAND CAMDEN-INLAND GLYNN-WAYNE.

     HIGH RIP CURRENT RISK THROUGH LATE SATURDAY NIGHT FOR COASTAL
     CAMDEN-COASTAL GLYNN.

     HIGH SURF ADVISORY UNTIL 6 AM EDT SATURDAY FOR COASTAL CAMDEN-
     COASTAL GLYNN.

     WIND ADVISORY UNTIL 6 AM EDT SATURDAY FOR COASTAL CAMDEN-COASTAL
     GLYNN.

AM...SMALL CRAFT ADVISORY FROM 6 AM SATURDAY TO 2 PM EDT SUNDAY FOR
     ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
     OFFSHORE-ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-ST AUGUSTINE TO
     FLAGLER BEACH FL OUT 20 NM.

     GALE WARNING UNTIL 6 AM EDT SATURDAY FOR ALTAMAHA SOUND GA TO
     FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL OUT 20 NM-FERNANDINA BEACH TO ST
     AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-FERNANDINA BEACH TO ST
     AUGUSTINE FL OUT 20 NM-ST AUGUSTINE TO FLAGLER BEACH FL 20
     NM TO 60 NM OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL OUT
     20 NM.

&&

ALLEN/SANDRIK
Hazardous weather outlook, May 3, 4:08 AM EDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
408 AM EDT FRI MAY 3 2013

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-041000-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
408 AM EDT FRI MAY 3 2013

...FLOOD WATCH FOR MOST AREAS THROUGH FRIDAY NIGHT...

...WIND ADVISORY FOR THE COASTAL COUNTIES THROUGH TONIGHT...

...LAKE WIND ADVISORY FOR INLAND COUNTIES THROUGH TONIGHT...

...HIGH RISK OF RIP CURRENTS THROUGH SATURDAY NIGHT...

...HIGH SURF ADVISORY THROUGH TONIGHT...

...GALE WARNING FOR COASTAL WATERS THROUGH FRIDAY NIGHT THEN SMALL
CRAFT ADVISORY OVER THE WEEKEND...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST
GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

HEAVY RAINFALL POTENTIAL WILL CONTINUE THROUGH TONIGHT FOR MUCH OF
NORTHEAST FLORIDA AND SOUTHEAST GEORGIA...WITH A FLOOD WATCH
CONTINUING. ISOLATED THUNDERSTORMS WILL ALSO BE POSSIBLE THIS
AFTERNOON.

STRONG EAST WINDS WILL CONTINUE THROUGH TONIGHT...WITH A WIND
ADVISORY IN EFFECT FOR THE COASTAL COUNTIES...AND A LAKE WIND
ADVISORY FURTHER INLAND.

STRONG ONSHORE FLOW AND ELEVATED SURF WILL RESULT IN A HIGH RISK OF
RIP CURRENTS AT AREA BEACHES...ALONG WITH A HIGH SURF ADVISORY.

GALE WARNINGS CONTINUE FOR THE COASTAL WATERS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

BREEZY TO WINDY CONDITIONS WILL PERSIST SATURDAY...WITH LAKE WIND
ADVISORIES POSSIBLE.

ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL PREVAIL
SATURDAY AND SUNDAY.

A HIGH RISK OF RIP CURRENTS WILL CONTINUE SATURDAY...WITH A MODERATE
RISK SUNDAY.

SMALL CRAFT ADVISORIES WILL PREVAIL FOR THE COASTAL WATERS THROUGH
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Local storm report, May 2, 10:57 PM EDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1057 PM EDT THU MAY 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HEAVY RAIN       5 WSW DUNGENESS         30.71N 81.54W
05/02/2013  M5.00 INCH       CAMDEN             GA   TRAINED SPOTTER

            A SPOTTER REPORTED 5 INCHES SINCE MIDNIGHT.

1045 PM     HEAVY RAIN       FLAGLER BEACH           29.47N 81.13W
05/02/2013  M2.19 INCH       FLAGLER            FL   TRAINED SPOTTER

            A SPOTTER IN FLAGLER BEACH REPORTED 2.19 INCHES SINCE 730
            PM THIS EVENING.

&&

ARS
Local storm report, May 2, 11:31 PM EDT, 4 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1131 PM EDT THU MAY 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1126 PM     HEAVY RAIN       KEYSTONE HEIGHTS        29.78N 82.03W
05/02/2013  E1.24 INCH       CLAY               FL   TRAINED SPOTTER

            HEAVY RAINFALL OF ONE TO ONE AND A QUARTER INCH OVER THE
            PAST HOUR. SANDY GROUND IS NOW SATURATED AND RUNNING OFF.

&&

SANDRIK
Local storm report, May 3, 1:37 AM EDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
137 AM EDT FRI MAY 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 AM     MARINE TSTM WIND 42 ENE ST. AUGUSTINE    30.12N 80.66W
05/03/2013  M42 MPH          AMZ472             XX   BUOY

            PEAK WIND GUST AS A RAIN BAND MOVED OVER THE BUOY.

&&

SANDRIK
Local storm report, May 3, 1:43 AM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
143 AM EDT FRI MAY 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     NON-TSTM WND GST 4 SE ST. AUGUSTINE      29.86N 81.26W
05/03/2013  M46.00 MPH       AMZ454             FL   C-MAN STATION

            PEAK WIND GUST.

&&

SANDRIK
Local storm report, May 3, 3:47 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
347 AM EDT FRI MAY 03 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0231 AM     NON-TSTM WND GST 4 SE ST. AUGUSTINE      29.86N 81.26W
05/03/2013  M48 MPH          AMZ454             FL   C-MAN STATION

            PEAK WIND OF 42 KNOTS/48 MPH REPORTED.MEASUREMENT
            APPROXIMATELY 54 FEET ABOVE SEA LEVEL.

&&

SANDRIK

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 8:13 PM EDTLake Wind AdvisoryJAXFlagler, Nassau7 hr
May 2, 8:44 PM EDTAreal Flood WarningJAXDuval, Saint Johns8 hr
May 2, 9:51 PM EDTSpecial Weather StatementJAXSaint Johns2 hr
May 2, 10:37 PM EDTAreal Flood AdvisoryJAXFlagler, Saint Johns4 hr
May 3, 3:31 AM EDTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Nassau, Union44 hr
May 3, 3:31 AM EDTWind AdvisoryJAXFlagler, Nassau24 hr
May 3, 3:37 AM EDTHigh Surf AdvisoryJAXFlagler, Nassau48 hr
May 3, 4:40 AM EDTSpecial Weather StatementJAXSaint Johns35 min
May 3, 5:47 AM EDTSpecial Weather StatementJAXSaint Johns43 min
May 3, 6:10 AM EDTFlash Flood WarningJAXDuval3 hr
May 3, 7:31 AM EDTFlash Flood WarningJAXFlagler, Saint Johns3 hr
May 3, 9:24 AM EDTFlash Flood WarningJAXDuval3 hr
May 3, 9:29 AM EDTAreal Flood WarningJAXBradford, Clay, Union2 hr
May 3, 10:27 AM EDTAreal Flood WarningJAXFlagler, Saint Johns8 hr
May 3, 3:16 PM EDTAreal Flood WarningJAXDuval, Saint Johns6 hr
May 3, 3:25 PM EDTAreal Flood WarningJAXBradford, Clay6 hr
May 3, 5:54 PM EDTAreal Flood WarningJAXSaint Johns6 hr

Nearby

Flash Flood Warnings in Florida, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.